• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



weight loss and dreaded periods

RachelM

Full Member
#1
Just wondering if anyone knows how losing weight may effect your period?
I take the pill (microgynon) and have done for a few years now. I've never had any problems such as spotting etc. I started my diet 2 weeks ago and have lost 5.5lb so far but have experienced 2 unexplained bleeds, nothing heavy but definitely spotting. I have spoken to the pharmacist I work with and she has suggested it may be due to elevated hormone levels effecting my pill as a result of my weight loss, but I just can't understand how such a small loss would effect it when I have never before had any problems.
Has anyone experienced anything similar?
thanks x :(
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Taz

Spam Hunter
#2
I don't know anything about the pill but when I started to lose weight I had less pains. I used to be crippled by them every month but now I only get them every once in a while. I have also noticed that they don't last as long which is very nice!
 


Similar threads